# SDR MASA2017061012366

- Difficulty date: June 10, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 29,538 hours, 24,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 CEILING EMERG FLOOD LIGHT INOP. PLACED ON MEL.
